Kodai Mathematical Journal

A remark on E. Artal-Bartolo's paper: ``On Zariski pairs''

Hiro-o Tokunaga

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 19, Number 2 (1996), 207-217.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138043600

Digital Object Identifier
doi:10.2996/kmj/1138043600

Mathematical Reviews number (MathSciNet)
MR1397422

Zentralblatt MATH identifier
0894.14008

Subjects
Primary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]
Secondary: 14E20: Coverings [See also 14H30] 14H45: Special curves and curves of low genus

Citation

Tokunaga, Hiro-o. A remark on E. Artal-Bartolo's paper: ``On Zariski pairs''. Kodai Math. J. 19 (1996), no. 2, 207--217. doi:10.2996/kmj/1138043600. http://projecteuclid.org/euclid.kmj/1138043600.


Export citation

References

  • [A] E. ARTAL BARTOLO, Sur les couples de Zariski, J. Algebraic Geom., 3 (1994), 223-247.
  • [E] H. ESNAULT, Fibre de Milnor d'un cone sure une courbe algebque plane, Invent Math., 68 (1982), 477-496.
  • [H] E. HORIKAWA, On deformation of qumtic surfaces, Invent. Math., 31 (1975), 43 85.
  • [K] K. KODAIRA, On compact analytic surfaces II, III, Ann. of Math. (2), 77 (1963), 563-626, 78 (1963), 1-40
  • [MP] R. MIRANDA AND U. PERSSON, On extremal rational elliptic surfaces, Math.Z., 193 (1986), 537-558
  • [P] U. PERSSON, Double sextics and singular K-3surfaces, Algebraic Geometry Sitge 1983, Lecture Notes m Math., 1124, Springer, 1985, 262-328.
  • [0] M. OKA, Symmetric plane curves with nodes and cusps, J. Math. Soc. Japan, 44 (1992), 211-240
  • [SI] T. SHIODA, On elliptic modular surfaces, J. Math. Soc. Japan, 24 (1972), 20-59
  • [S2] T. SHIODA, On the Mordell-Weil lattices, Comment. Math. Univ. St. Paul., 3 (1990), 211-240.
  • [T] H. TOKUNAGA, On dihedral Galois coverings, Canad. J. Math., 46 (1994), 1299 1317.
  • [Zl] O. ZARISKI, On the problem of existence of algebraic functions of two variable possessing a given branch curve, Amer. J. Math., 51 (1929), 305-328.
  • [Z2] O. ZARISKI, On the irregularity of cyclic multiple planes, Ann. of Math. (2), 32 (1931), 485-511

See also

  • Original Article: E. Artal-Bartolo. On Zariski pairs. J. Algebraic Geom. vol. 3 (1994), no. 2, pp. 223--247.